MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Corneal Edema (1791); Inflammation (1932)
Date of Event 11/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Explant date: not applicable, as lens was not explanted.Initial reporter telephone number: (b)(6).Device evaluation: the product testing could not be performed as the product was not returned (the lens remains implanted).The reported complaint cannot be confirmed.Manufacturing record evaluation: based on the manufacturing record review and historical review there is no indication of a product malfunction or quality deficiency.No nonconformity report, escalation, documentation is required.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.An attempt has been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that patient underwent left eye cataract extraction with intraocular lens implantation on (b)(6) 2020, the operation went well.After operation, tobramycin dexamethasone eye ointment was used to cover the eyes.The patient was reexamined on (b)(6) 2020: vision of left eye was 0.8, conjunctiva was not hyperemia and detumescence, cornea was detumescence (+), anterior chamber was often deep, tyn (+), pupil was often large, intraocular lens was in positive position, and other structures were (-).Intraocular pressure: 16.7mmhg, the patient was given mydriasis immediately.Tobramycin dexamethasone eye drops frequently and other symptomatic treatment.The patient was reexamined on (b)(6) 2020: 0.8 in left eye, no congestion and swelling of conjunctiva, corneal endothelial fold (+), anterior chamber often, tyn (-), pupil is often large, intraocular lens is in positive position, and other structures are the same as before.At present, the patient's condition is improved.No further information available.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11325520
Report Number2648035-2021-07233
Device Sequence Number17178690
Product Code HQL
UDI-Device Identifier05050474557994
UDI-Public(01)05050474557994(17)221030
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/30/2022
Device Model NumberPCB00
Device Catalogue NumberPCB0000065
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2021
Initial Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR